The shape space of discrete orthogonal geodesic nets

ACM Trans. Graph., Volume 37, Issue 6, 2018, Pages 228:1-228:17.

Cited by: 8|Bibtex|Views52|Links
EI
Keywords:
developable surfaces discrete differential geometry geodesic nets shape modeling shape space

Abstract:

Discrete orthogonal geodesic nets (DOGs) are a quad mesh analogue of developable surfaces. In this work we study continuous deformations on these discrete objects. Our main theoretical contribution is the characterization of the shape space of DOGs for a given net connectivity. We show that generally, this space is locally a manifold of a...More

Code:

Data:

Your rating :
0

 

Tags
Comments